# SDR SWAA2014070729643

- Difficulty date: June 13, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 63,488 hours, 51,885 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6545871124
- Part serial: 8B1173
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR AFT FRAME CRACKED AT BS 329, 14" FROM UPPER EDGE.  REPAIRED FRAME IAW EO & EA.
